# SDR AALA20140410009

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 58,943 hours, 7,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FWD LT ESCAPE PATH LIGHT LENS DAMAGED.  REPLACED LENS FOR FIRST CLASS GALLEY FWD LT ESCAPE PATH LIGHT, OPERATIONS CHECKED NORMAL.
